# SDR AALA20031420

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  EMERGENCY LIGHT ON CLOSET JAMB TORN OUT AT DOOR 1L.  REPLACED EMERGENCY LIGHT ASSEMBLY ON CLOSET JAMB AT DOOR 1L.  SYSTEM GROUND CHECKED NORMAL OPERATION.
